# SDR CALA2022021400381

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 17,275 hours, 6,041 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Coffeemaker
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 7980263 LEAKING CM CAUSED CONSIDERABLE AMOUNT OF WATER ON FLOOR OF FLT DECK & FWD GALLEY. WATER HAS RUN DOWN INTO FORWARD EE COMPARTMENT ACCOMPLISH CLEAN-UP OF PER ECRA 2011-0100 PER TOMC DOUG FURTHER INSPECTION FOUND BOTH FWD GALLEY COFFEE MAKER DRAINS CLOGGED AND LEAKING FROM UNDER GALLEY COUNTERTOP. UNCLOGGED BOTH FWD COFFEE MAKER DRAINS , OPS CHECK OF DRAINS AND LEAK CHECK GOOD.
